I have taken numerous medications to lower my blood pressure over the past several months. For over a month, I have felt lightheaded, foggy and , at times, close to fainting. I have had many, many tests at the hospital with no negative reports. One of my doctors said that it may take 4-6 months for my body to adjust to my close to normal blood pressure. I am currently taking spirlactone (50mg twice a day), lisinopril 20mg, metoprolol 100mg and nefedipine 30mg.
Is it reasonable that it would take this long for my body to readjust? I've only recently returned to work and can't yet resume my exercise program.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our High Blood Pressure and Hypertension , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.